off Zoloft

OK so i saw the psych today. She took me off Zoloft. She was very concerned with my having so many side effets. But the blurry vision really bothered her. So in two weeks She will try a new med called Selexa its an updated version of the Zoloft type meds. It can have the same side effects but they are less common in patients on it. Next week She will raise my Depakote to 1000 Mg at night if my blood levels are ok. She said if my eyes don’t get better in two weeks she’s going to send me to another Dr. She’s really worried about that particular side effect. Just think in CO they would have been ah don’t sweat it. Truth is it bothers me Amy. Its like i woke up one day and everything beyond my finger tips is blurry. Plus one of my other Meds Hydrodiusil can cause really bad eye problems so i need to see if i can’t get off it. It is for adeema. Which i suffer from because of the heart and blood pressure issues. But Glacoma and some other serious blindness issues aren’t worth it. I’ll take bloated.
Brent Brents 5-19-11 9 00/ p.m.

Leave a comment

Filed under Prison

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s